# SDR GUUA93857092210A

- Difficulty date: September 22, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 29,459 hours, 35,294 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5401 PILOT REPORTED BIRD STRIKE ON RIGHT WING.  REMOVED DAMAGED SECTION OF SKIN AT RIGHT WING OUTBOARD LEADING WS 189.0 AND INSTALLED A DOUBLER REPAIR AND SKIN FILLER.
